# SDR SWIA201439016

- Difficulty date: August 7, 2014
- Submitted: August 11, 2014
- Operation: Air carrier
- Aircraft: N751SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10208
- Aircraft time: 28,489 hours, 17,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S EMERGENCY FLASHLIGHT INOPERATIVE, LED NOT FLASHING.  REPLACED CAPTAIN'S FLASHLIGHT BATTERY WITH A SERVICEABLE UNIT IAW AMM. OPS CHECKED GOOD.
